MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS 01.15.10.0321 AMIS SOCK SINGLE USE; INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS 01.15.10.0321 AMIS SOCK SINGLE USE; INSTRUMENT FOR HIP SURGERY
Model Number 01.15.10.0321
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other devices involved: batch review performed on 23-nov-2021.Amis 01.15.10.0315 amis shoe lot 1951510: (b)(4) items manufactured and released on 27-may-2020.No anomalies found related to the problem.To date, another similar event has been reported on the same lot.
 
Event or Problem Description
A fibula bone fracture has been discovered in a patient operated with the amis leg positioner.It is unknown if the fracture happened during the surgery, it was discovered during the recovery period.The patient has now a splint to hold the fracture.

Brand Name
AMIS 01.15.10.0321 AMIS SOCK SINGLE USE
Common Device Name
INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12874314
Report Number3005180920-2021-00936
Device Sequence Number14541202
Product Code LXH
UDI-Device Identifier07630040728027
UDI-Public07630040728027
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0321
Device Catalogue Number01.15.10.0321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown